# SDR SWIA200921226

- Difficulty date: March 22, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 19,288 hours, 14,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9411 - THIRD CEILING EMERGENCY LIGHT INOP.  RELAMPED.
